# SDR ABXA2014031334

- Difficulty date: March 13, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT STATION 676 STRINGER 6L.  REMOVED DAMAGED STRINGER, FABRICATED & INSTALLED STRINGER & REPAIR SPLICE IAW REA653-60886, SRM 51-40-02 & 53-00-03.  SDR INFO CRACKED .750, PN 143T3001-6, PART NAME STRINGER, SN NSN, FUSELAGE STATION LOCATION 676 TO 710, STRINGER LOCATION 6L.  ACFT WAS GROUNDED.
